Description of the n-orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I: Integration of the lamé equations

Research output: Contribution to journalArticle

64 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)103-139
Number of pages37
JournalDuke Mathematical Journal
Volume94
Issue number1
StatePublished - Jul 15 1998

Fingerprint

Orthogonal curvilinear coordinates
Lamé Equation
Integrable Hamiltonian System
Hydrodynamics

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{eb177532de5948eaa560e1acad7afb26,
title = "Description of the n-orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I: Integration of the lam{\'e} equations",
author = "Zakharov, {Vladimir E}",
year = "1998",
month = "7",
day = "15",
language = "English (US)",
volume = "94",
pages = "103--139",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - Description of the n-orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I

T2 - Integration of the lamé equations

AU - Zakharov, Vladimir E

PY - 1998/7/15

Y1 - 1998/7/15

UR - http://www.scopus.com/inward/record.url?scp=0003022531&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0003022531&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0003022531

VL - 94

SP - 103

EP - 139

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -